MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CUP IMPACTOR TIP 22.225; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS INC US PINN CUP IMPACTOR TIP 22.225; HIP INSTRUMENTS : INSERTION DEVICES
Model Number 2217-50-004
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Mdr staff have noticed the pinnacle cup impactor tip (221750004) is cross threaded and no longer usable for surgery.Item was discarded.No further information is available.Please send replacement direct to the following address:.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc(b)(4) investigation summary
=
> the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
PINN CUP IMPACTOR TIP 22.225
Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10088289
Report Number1818910-2020-12564
Device Sequence Number2850795
Product Code LXH
UDI-Device Identifier10603295098935
UDI-Public10603295098935
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2217-50-004
Device Catalogue Number221750004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1